Question regarding high Keppra levels and effects

NaderH

Member
Messages
26
Reaction score
2
Points
13
My Keppra levels have been high recently. So, I was wondering how do high Keppra levels impact one's posture and the ability one has to maintain good posture. In the following list, are any of the stated aspects of posture affected?
- keeping the head up straight
- sitting up straight
- not staring due to tired eyes
- walking straightly
- not leaning back or in any direction too much
- not drooping in any way
- maintaining good coordination
- not losing muscle strength while sitting or standing for extended periods of time
- not blinking due to fatigue of eyes

My Keppra level will be checked, soon. However, I was wondering about how high Keppra levels alter appearance and posture.
This information will be helpful to me.
 

BitterSOB

New
Messages
3
Reaction score
1
Points
3
I'm currently taking 3000mg of Keppra daily, I can honestly say that I am constantly adjusting my posture, raising my head up, experiencing severe fatigue, and weakness/pain in the eyes and legs. When I first started taking Keppra it worked almost perfectly, now my quality of life has degraded to the point where I feel that I am simply surviving and not living.
 

NaderH

Member
Messages
26
Reaction score
2
Points
13
I would recommend that you mention to your neurologist that you want to have these side-effects looked into. High Keppra level in the body can be a cause. If the Keppra level is high, it is a cause of concern.
 
Top